# SDR USAA2011041291443

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 43,527 hours, 17,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A6040
- Condition: Low Pressure
- Location: Entry Door
- Part time: 40,209 hours, 15,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-7 CHK - LAX - EMERGENCY EGRESS SYSTEM - RIGHTHAND AFT ENTRY DOOR EMERGENCY SLIDE INFLATION RESERVOIR PRESSURE GAUGE - NEEDLE SHOWS RED.  REMOVED AND REPLACED RIGHTHAND AFT DOOR ESCAPE SLIDE IAW J/C 26L00025010.
